Letters in Mathematical Physics

, Volume 108, Issue 6, pp 1455–1483 | Cite as

K-theoretic Gromov–Witten invariants in genus 0 and integrable hierarchies

  • Todor Milanov
  • Valentin Tonita


We prove that the genus 0 invariants in K-theoretic Gromov–Witten theory are governed by an integrable hierarchy of hydrodynamic type. If the K-theoretic quantum product is semisimple, then we also prove the completeness of the hierarchy.


Frobenius structures K-theoretic Gromov–Witten invariants Integrable systems 

Mathematics Subject Classification

14N35 35Q53 



We are thankful to Y. Zhang for showing interest in our work and for several useful discussions. We also thank the anonymous referee for several useful suggestions as well as pointing out the relevance to our work of reference [4]. The work of T. M. is partially supported by JSPS Grant-In-Aid 2680003, JSPS Grant-in-Aid Kiban C 17K05193, and by the World Premier International Research Center Initiative (WPI Initiative), MEXT, Japan. This work started during a visit of the second author to Kavli IPMU. V. T. would like to thank the institute for hospitality and support.


  1. 1.
    Dubrovin, B.: Geometry of 2D topological field theories. In: Integrable Systems and Quantum Groups (Montecatini Terme, 1993), Lecture Notes in Math., vol. 1620, , pp. 120–348. Springer, Berlin (1996)Google Scholar
  2. 2.
    Dubrovin, B., Novikov, S.: The Hamiltonian formalism of one-dimensional systems of hydrodynamic type and the Bogolyubov-Whitham averaging method. Sov. Math. Dokl. 270(4), 665–669 (1983)MathSciNetMATHGoogle Scholar
  3. 3.
    Dubrovin, B., Zhang, Y.: Normal forms of hierarchies of integrable PDEs, Frobenius manifolds and Gromov–Witten invariants. arXiv:math/0108160
  4. 4.
    Dubrovin, B., Liu, S.-Q., Yang, D., Zhang, Y.: Hodge integrals and tau-symmetric integrable hierarchies of Hamiltonian evolutionary PDEs. Adv. Math. 293, 382–435 (2016)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Givental, A.: On the WDVV equation in quantum K-theory. Mich. Math. J. 48, 295–304 (2000)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Givental, A., Tonita, V.: Hirzebruch–Riemann–Roch theorem in true genus-0 quantum K-theory. In: Symplectic, Poisson, and Noncommutative Geometry, vol. 62, pp. 43–92. Cambridge Univ. Press, Math. Sci. Res. Inst. Publications (2014)Google Scholar
  7. 7.
    Kontsevich, M.: Intersection theory on the moduli space of curves and the matrix Airy function. Commun. Math. Phys. 147, 1–23 (1992)ADSMathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Hertling, C., Manin, Y.: Weak Frobenius manifolds. Int. Math. Res. Not. 6, 277–286 (1999)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Iritani, H., Milanov, T., Tonita, V.: Reconstruction and convergence in quantum K-theory via difference equations. IMRN 11, 2887–2937 (2015)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Lee, Y.-P.: Quantum K-theory I. Foundations. Duke Math. J. 121(3), 389–424 (2004)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Lee, Y.-P.: A formula for Euler characteristics of tautological line bundles on the Deligne-Mumford moduli spaces. IMRN 8, 393–400 (1997)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Manin, Y.: Frobenius Manifolds, Quantum Cohomology, and Moduli Spaces, vol. 47, p. 303. AMS Colloquium Publications, Providence (1999)MATHGoogle Scholar
  13. 13.
    Tonita, V., Tseng, H.-H.: Quantum orbifold Hirzerbruch–Riemann–Roch theorem in genus zero. arXiv:1307.0262
  14. 14.
    Witten, E.: Two-dimensional gravity and intersection theory on moduli space. In: Surveys in Differential Geometry, pp. 243–310. Lehigh Univ., Bethlehem, PA (1991)Google Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Kavli IPMU (WPI), UTIASThe University of TokyoKashiwaJapan
  2. 2.Humboldt UniveritätBerlinGermany

Personalised recommendations